Local compactness and paracompactness on bipolar soft topological spaces

GÜNDÜZ Ç., Al-shami T. M., Mhemdi A., Bayramov S.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.43, no.5, pp.6755-6763, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 5
  • Publication Date: 2022
  • Doi Number: 10.3233/jifs-220834
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Business Source Elite, Business Source Premier, Communication Abstracts, Compendex, Computer & Applied Sciences, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.6755-6763
  • Keywords: bipolar soft set, bipolar soft topology, bipolar soft locally compactness, bipolar soft paracompactness, SEPARATION AXIOMS, SET-THEORY
  • Kocaeli University Affiliated: Yes


A bipolar soft set is given by helping not only a chosen set of "parameters" but also a set of oppositely meaning parameters called "not set of parameters". It is known that a structure of bipolar soft set is consisted of two mappings such that F : E -> P(X) and G : inverted left perpendicular E -> P(X), where F explains positive information and G explains opposite approximation. In this study, we first introduce a new definition of bipolar soft points to overcome the drawbacks of the previous definition of bipolar soft points given in [34]. Then, we explore the structures of bipolar soft locally compact and bipolar soft paracompact spaces. We investigate their main properties and illuminate the relationships between them. Also, we define the concept of a bipolar soft compactification and investigate under what condition a bipolar soft topology forms a bipolar soft compactification for another bipolar soft topology. To elucidate the presented concepts and obtained results, we provide some illustrative examples.